Lax pair formulation for a small-polaron chain with integrable boundaries

Guan, Xi-Wen; Grimm, Uwe and Römer, Rudolf A. (1998). Lax pair formulation for a small-polaron chain with integrable boundaries. Annalen der Physik, 7(5-6) pp. 518–522.

DOI: https://doi.org/10.1002/andp.199851005-621

Abstract

Using a fermionic version of the Lax pair formulation, we construct an integrable small-polaron model with general open boundary conditions. The Lax pair and the boundary supermatrices for the model are obtained. This provides a direct proof of the integrability of the model.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions
No digital document available to download for this item

Item Actions

Export

About

Recommendations